MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-34-145-34U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 2 is being reported under mdr-2247858-2024-00342.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak (minor type ia endoleak remained): only 2-debranching was performed on november 15, and tevar was then performed on november 22.As the access artery could not be punctured due to its poor condition, a cut-down method was used instead.Tevar was then performed as usual.As a 200 mm long stent-graft would be too long, two 150 mm long stent-grafts were used.The stent-graft concerned (28-m4-34-145-34u, lot#2406220121) was first implanted from right under zone 1, and the second stent-graft (28-m4-34-145-34u, lot#2407190457) was then implanted right above a descending thoracic aortic aneurysm on the distal side.The final angiography revealed a type ia endoleak.After careful post dilatation, another angiography confirmed that a slight type ia endoleak remained.Since the descending thoracic aortic aneurysm on the distal side is going to be treated in the near future, this procedure was completed and the patient was to be followed up.Additional information obtained on november 27: contrast-enhanced ct confirmed on november 26 that the endoleak had disappeared.Operation type: 2-debranching tevar.Blood loss: unknown.No image available due to hospital policy.Pre-case plan available (see the attached schema).Additional information will be able be obtained.(tc# (b)(4) )." patient outcome: "no health damage to the patient.".
 
Event or Problem Description
"endoleak (minor type ia endoleak remained): only 2-debranching was performed on november 15, and tevar was then performed on november 22.As the access artery could not be punctured due to its poor condition, a cut-down method was used instead.Tevar was then performed as usual.As a 200 mm long stent-graft would be too long, two 150 mm long stent-grafts were used.The stent-graft concerned (28-m4-34-145-34u, lot#2406220121) was first implanted from right under zone 1, and the second stent-graft (28-m4-34-145-34u, lot#2407190457) was then implanted right above a descending thoracic aortic aneurysm on the distal side.The final angiography revealed a type ia endoleak.After careful post dilatation, another angiography confirmed that a slight type ia endoleak remained.Since the descending thoracic aortic aneurysm on the distal side is going to be treated in the near future, this procedure was completed and the patient was to be followed up.Additional information obtained on november 27: contrast-enhanced ct confirmed on november 26 that the endoleak had disappeared operation type: 2-debranching tevar.Blood loss: unknown.No image available due to hospital policy.Pre-case plan available (see the attached schema).Additional information will be able be obtained.(tc#(b)(4))".Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2024-00328 and device 2 is being reported under mdr-2247858-2024-00342.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20989433
Report Number2247858-2024-00328
Device Sequence Number8466734
Product Code MIH
UDI-Device Identifier00843576149786
UDI-Public00843576149786
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Catalogue Number28-M4-34-145-34U
Device Lot Number2406220121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown